MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FATHOM -16; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION FATHOM -16; WIRE, GUIDE, CATHETER
Model Number 81720
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that wire sheared off via voluntary medwatch mw5091859.A 180x35cm fathom -16 guidewire was selected for use.During the stent insertion to the right side nephroureteral, it was noted that a small fragment of the wire sheared off.The wire could not be retrieved from the collecting system.The fragment will be removed during a nephrolithotomy procedure.No patient complications were reported.

Brand Name
FATHOM -16
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9610670
Report Number2134265-2020-00231
Device Sequence Number547855
Product Code DQX
UDI-Device Identifier08714729762560
UDI-Public08714729762560
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K170636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Model Number81720
Device Catalogue Number81720
Device Lot Number0024531064
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;